Logo
EnglishCookie löschen - von nun an wird die Spracheinstellung Ihres Browsers verwendet.
Jückstock, Julia K.; Mylonas, Ioannis; Strobl, Barbara; Willgeroth, Fritz; Sommer, Harald L.; Friese, Klaus (2007): Paravasation with cyclophosphamide - Case report of tissue necrosis in a patient with primary breast cancer. In: Onkologie, Nr. 8-9: S. 452-454
[img]
Vorschau

PDF

107kB

Abstract

Background: Paravasation is a rare but severe complication of treatment with cytotoxic agents. Some anticancer drugs are considered to be of high toxicity (vesicant), some are merely irritant, and some are regarded as nearly non-toxic to healthy tissue as is the case with cyclophosphamide. Case Report: In this report, we present the first case of severe tissue damage caused by a paravasation of cyclophosphamide in a breast cancer patient receiving chemotherapy. Conclusion: Therefore, every attending oncological physician should be aware of the possibility of severe tissue damage as a consequence of cyclophosphamide paravasation.